Research Article
Derivations of Bd-Algebras were Constructed into Semigroups
* Corresponding author
Abstract
Bantaojai et al. introduced the algebraic structure called Bd-algebras in 2022 as a nonempty set with the binary operation ∗ and the constant 0, satisfying some properties. In this article, we present the notions of left-right (right-left) derivations and derivations in Bd-algebras. After that, we examine some features of left-right (right-left) derivations and derivations in Bd-algebras. Finally, we show some semigroups that use the set of all derivations of Bd-algebras and some binary operations on that set.
How to Cite
W. Nakkhasen, J. Panyachanawong, N. Khambai, T. Jodnok, Derivations of Bd-Algebras were Constructed into Semigroups, Int. J. Anal. Appl. 23 (2025), 69. https://doi.org/10.28924/2291-8639-23-2025-69
BibTeX
@article{Nakkhasen2025,
author = {Nakkhasen, Warud and Panyachanawong, Jiratchaya and Khambai, Natthinan and Jodnok, Teerapan},
title = {Derivations of Bd-Algebras were Constructed into Semigroups},
journal = {Int. J. Anal. Appl.},
volume = {23},
year = {2025},
pages = {69},
doi = {10.28924/2291-8639-23-2025-69}
}References
- [1] S. Afriastuti, S. Gemawati, S. Syamsudhuha, On (f, g)-Derivation in BCH-Algebra, Sci. Technol. Commun. J. 1 (2021), 89–94. https://doi.org/10.59190/stc.v1i3.196.
- [2] K. Alnefaie, On Reverse Derivations in d-Algebras, Eur. J. Pure Appl. Math. 17 (2024), 362–371. https://doi.org/10.29020/nybg.ejpam.v17i1.5025.
- [3] R.M. Al-Omary, On (α, β)-Derivations in d-Algebras, Boll. Un. Mat. Ital. 12 (2019), 549–556. https://doi.org/10.1007/s40574-018-00190-5.
- [4] A.M. Al-Roqi, On Generalized (α, β)-Derivations in BCI-Algebras, J. Appl. Math. Inform. 32 (2014), 27–38. https://doi.org/10.14317/JAMI.2014.027.
- [5] N. Al-Shehrie, Derivations of B-Algebras, J. King Abdulaziz Univ. Sci. 22 (2010), 71–83. https://doi.org/10.4197/Sci.22-1.5.
- [6] L. Kamali Ardekani, B. Davvaz, On Generalized Derivations of BCI-Algebras and Their Properties, J. Math. 2014 (2014), 207161. https://doi.org/10.1155/2014/207161.
- [7] L.K. Ardekani, B. Davvaz, On (f, g)-Derivations of B-Algebras, Mat. Vesn. 66 (2014), 125–132.
- [8] T. Bantaojai, C. Suanoom, J. Phuto, A. Iampan, On Bd-Algebras, Int. J. Math. Comput. Sci. 17 (2022), 731–737.
- [9] T. Bantaojai, C. Suanoom, J. Phuto, A. Iampan, A Bi-Endomorphism Induced a New Type of Derivations on B-Algebras, Ital. J. Pure Appl. Math. 48 (2022), 336–348.
- [10] H.E. Bell, G. Mason, On Derivations in Near-Rings and Near-Fields, North-Holland, 1987.
- [11] G.T. Dejen, F.G. Tegegne, Derivations of BF-Algebras, Int. J. Innov. Sci. Res. Technol. 5 (2020), 329–333.
- [12] K.K. Dey, A.C. Paul, Generalized Derivations of Prime Gamma Rings, GANIT: J. Bangladesh Math. Soc. 33 (2014), 33–39. https://doi.org/10.3329/ganit.v33i0.17654.
- [13] A. Iampan, W. Nakkhasen, Prime Fuzzy Bd-Ideals of Bd-Algebras, Int. J. Math. Comput. Sci. 19 (2024), 941–948.
- [14] C. Jana, T. Senapati, M. Pal, Derivation, f-Derivation and Generalized Derivation of KUS-Algebras, Cogent Math. 2 (2015), 1064602. https://doi.org/10.1080/23311835.2015.1064602.
- [15] Y. Jun, On Derivations of BCI-Algebras, Inf. Sci. 159 (2004), 167–176. https://doi.org/10.1016/j.ins.2003.03.001.
- [16] Kamaludin, S. Gemawati, Kartini, Derivations in BG-Algebras, Int. J. Algebra 13 (2019), 249–257. https://doi.org/10.12988/ija.2019.9620.
- [17] N. Kandaraj, M. Chandramouleeswaran, Derivations on d-Algebras, Int. J. Math. Sci. Appl. 1 (2011), 1–8.
- [18] K. Kaya, Prime Rings with α Derivations, Hacettepe Bull. Mater. Sci. Eng. 16-17 (1987-1988), 63–71.
- [19] Y.H. Kim, Some Derivations on D-Algebras, Int. J. Fuzzy Logic Intell. Syst. 18 (2018), 298–302. https://doi.org/10.5391/IJFIS.2018.18.4.298.
- [20] P. Muangkarn, C. Suanoom, P. Pengyim, A. Iampan, fq-Derivations of b-Algebras, J. Math. Comput. Sci. 11 (2021), 2047–2057.
- [21] W. Nakkhasen, S. Phimkota, K. Phoemkhuen, A. Iampan, Characterizations of Fuzzy Bd-Ideals in Bd-Algebras, Int. J. Math. Comput. Sci. 19 (2024), 757–764.
- [22] W. Nakkhasen, P. Srisarakham, W. Sakuntanat, A Study on Fuzzy Bd-Subalgebras of Bd-Algebras, ICIC Express Lett. 18 (2024), 777–783. https://doi.org/10.24507/icicel.18.08.777.
- [23] J. Neggers, H.S. Kim, On d-Algebras, Math. Slovaca 49 (1999), 19–26. https://eudml.org/doc/31914.
- [24] J. Neggers, H.S. Kim, On B-algebras, Math. Vesn. 54 (2002), 21–29.
- [25] A. Oli, G. Tefera, Fuzzy Derivations of D-Ideals of d-Algebras and Cartesian Product of Fuzzy Derivation of d-Ideals of d-Algebras, Appl. Artif. Intell. 37 (2023), 2157938. https://doi.org/10.1080/08839514.2022.2157938.
- [26] E. Posner, Derivations in prime rings, Proc. Am. Math. Soc. 8 (1957), 1093-1100.
- [27] C. Ramadhona, S. Gemawati, Syamsudhuha, Generalized f-Derivation of BP-Algebras, Int. J. Math. Trends Technol. 66 (2020), 80–86.
- [28] K. Sawika, R. Intasan, A. Kaewwasri, A. Iampan, Derivations of UP-Algebras, Korean J. Math. 24 (2016), 345–367. https://doi.org/10.11568/KJM.2016.24.3.345.
- [29] A. Senbakar, D. Yilmaz, On Generalized (α, β)-Derivations in d-Algebras, Bull. Int. Math. Virtual Inst. 13 (2023), 239–247.
- [30] E. Yattaqi, S. Gemawati, I. Hasbiyati, On Left fq-Derivations of B-Algebras, Sci. Technol. Commun. J. 2 (2021), 1–8. https://doi.org/10.59190/stc.v2i1.197.
- [31] D. Yılmaz, A Note on Fuzzy Derivations of Some Ideals on d-Algebras, Theor. Comput. Sci. 960 (2023), 113924. https://doi.org/10.1016/j.tcs.2023.113924.
- [32] J. Zhan, Y.L. Liu, On f-derivations of BCI-algebras, Int. J. Math. Math. Sci. 2005 (2005), 1675–1684. https://doi.org/10.1155/IJMMS.2005.1675.